# SDR ASAA1149837

- Difficulty date: May 9, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 65C278112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ANTENNA DOUBLER BETWEEN BS 500 AND 500A STR 28L AND 28R HAS CORROSION AROUND THE AFT TWO FASTENERS.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW B737 400 SRM 53 30 53 FIG 101.  REMOVED AND REPLACED FITTING IAW B737 400 SRM 51 40 02.
